JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON MINUS TOTAL DOMINATION OF DIRECTED GRAPHS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON MINUS TOTAL DOMINATION OF DIRECTED GRAPHS
Li, WenSheng; Xing, Huaming; Sohn, Moo Young;
  PDF(new window)
 Abstract
A three-valued function f defined on the vertices of a digraph D = (V, A), is a minus total dominating function(MTDF) if for each vertex . The minus total domination number of a digraph D equals the minimum weight of an MTDF of D. In this paper, we discuss some properties of the minus total domination number and obtain a few lower bounds of the minus total domination number on a digraph D.
 Keywords
minus total domination;digraph;tournament;lower bound;
 Language
English
 Cited by
 References
1.
J. A. Bondy and V. S. R. Murty, Graph Theory with Application, Elsevier, Amsterdam, 1976.

2.
L. Harris and J. H. Hattingh, The algorithmic complexity of certain functional variations of total domination in graphs, Australas. J. Combin. 29 (2004), 143-156.

3.
T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, New York, 1998.

4.
J. Huang and J. M. Xu, The total domination and total bondage numbers of extended de Bruijn and Kautz digraphs, Comput. Math. Appl. 53 (2007), no. 8, 1206-1213. crossref(new window)

5.
L. Y. Kang, E. F. Shan, and L. Caccetta, Total minus domination in k-partite graphs, Discrete Math. 306 (2006), no. 15, 1771-1775. crossref(new window)

6.
C. M. Lee, Signed and minus total domination on subclasses of bipartite graphs, Ars Combin. 100 (2011), 129-149.

7.
E. F. Shan and T. C. E. Cheng, Remarks on the minus (signed) total domination in graphs, Discrete Math. 308 (2008), no. 15, 3373-3380. crossref(new window)

8.
S. M. Sheikholeslami, Signed total domination numbers of directed graphs, Util. Math. 85 (2011), 273-279.

9.
G. Szekeres and H. S. Wilf, An inequality for the chromatic number of a graph, J. Combinatorial Theory 4 (1968), 1-3. crossref(new window)

10.
H. M. Xing and H. L. Liu, Minus total domination in graphs, Czechoslovak Math. J. 59 (2009), no. 4, 861-870. crossref(new window)

11.
H. Yan, X. Q. Yang, and E. F. Shan, Upper minus total domination in small-degree regular graphs, Discrete Math. 307 (2007), no. 21, 2453-2463. crossref(new window)